Alert archive / Wisconsin / Wind Chill Advisories in 2009
Wind Chill Advisory 7, NWS La Crosse, WI
NWS La Crosse, WI issued this wind chill advisory at Dec 10, 2009, 3:14 PM CST for Clark County, Taylor County, Wisconsin. It took effect at Dec 10, 2009, 9:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2009, 3:14 PM CST (21:14 UTC)
- In effect from
- Dec 10, 2009, 9:00 PM CST
- Expired
- Dec 11, 2009, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS La Crosse, WI
Counties Clark County, WI, Taylor County, WI
The radar
The La Crosse radar (KARX), 138 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KARX 102114 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 314 PM CST THU DEC 10 2009 ...COLD AIR AND LOW WIND CHILLS EXPECTED INTO FRIDAY MORNING... .WITH TEMPERATURES DROPPING BELOW ZERO AND SUSTAINED WINDS HOVERING AROUND 10 MPH...WIND CHILL VALUES OF -20 TO -25 ARE EXPECTED ACROSS CLARK AND TAYLOR COUNTIES TONIGHT INTO FRIDAY MORNING. WIZ017-029-110515- /O.NEW.KARX.WC.Y.0007.091211T0300Z-091211T1500Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 314 PM CST THU DEC 10 2009 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY. * TEMPERATURES BETWEEN 5 AND 10 BELOW ZERO AND WEST WINDS OF AROUND 10 MPH WILL COMBINE FOR WIND CHILL VALUES OF -20 TO -25 TONIGHT INTO FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ HALBACH WEATHER.GOV/LACROSSE
3 follow-up statements
000 WWUS43 KARX 110231 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 831 PM CST THU DEC 10 2009 ...LOW WIND CHILLS EXPECTED OVER CENTRAL WISCONSIN INTO FRIDAY MORNING... .WITH TEMPERATURES IN THE SINGLE DIGITS BELOW ZERO AND SUSTAINED WINDS HOVERING NEAR 10 MPH...WIND CHILL VALUES OF -20 TO -25 ARE EXPECTED ACROSS CLARK AND TAYLOR COUNTIES INTO FRIDAY MORNING. WIZ017-029-111045- /O.CON.KARX.WC.Y.0007.091211T0300Z-091211T1500Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 831 PM CST THU DEC 10 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. * TEMPERATURES FALLING TO BETWEEN 5 AND 10 BELOW ZERO AND WEST WINDS OF 5 TO 10 MPH WILL PRODUCE WIND CHILL VALUES OF -20 TO -25 INTO FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ AJ WEATHER.GOV/LACROSSE
000 WWUS43 KARX 110953 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 353 AM CST FRI DEC 11 2009 ...DANGEROUS WIND CHILLS EARLY THIS MORNING FOR NORTH CENTRAL WISCONSIN... .BELOW ZERO TEMPERATURES...COUPLED WITH WINDS NEAR 10 MPH...WILL PRODUCE WIND CHILL VALUES OF -20 TO -25 THROUGH MID MORNING. CONDITIONS WILL IMPROVE BY LATE MORNING AS TEMPERATURES SLOWLY WARM...ALTHOUGH WIND CHILLS WILL STAY BELOW ZERO FOR THE REST OF THE DAY. WIZ017-029-111500- /O.CON.KARX.WC.Y.0007.000000T0000Z-091211T1500Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 353 AM CST FRI DEC 11 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WIND CHILL READINGS OF -20 TO -25 CAN BE EXPECTED UNTIL MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ RIECK WEATHER.GOV/LACROSSE
000 WWUS43 KARX 111501 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 901 AM CST FRI DEC 11 2009 ...TEMPERATURES AND WIND CHILLS MODERATING THIS MORNING... .THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM THIS MORNING. TEMPERATURES ACROSS THE AREA HAVE MODERATED SOMEWHAT AND WINDS WERE LIGHT ENOUGH TO ALLOW THE WIND CHILL TO MODERATE AS WELL. WIND CHILLS WILL STILL BE VERY COLD THROUGH THIS MORNING IN THE MINUS 10 TO MINUS 20 DEGREE RANGE. WIZ017-029-111615- /O.EXP.KARX.WC.Y.0007.000000T0000Z-091211T1500Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 901 AM CST FRI DEC 11 2009 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING. * THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM THIS MORNING. TEMPERATURES ACROSS THE AREA HAVE MODERATED SOMEWHAT AND WINDS WERE LIGHT ENOUGH TO ALLOW THE WIND CHILL TO MODERATE AS WELL. WIND CHILLS WILL STILL BE VERY COLD THROUGH THIS MORNING IN THE MINUS 10 TO MINUS 20 DEGREE RANGE. $$ DAS WEATHER.GOV/LACROSSE
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this wind chill advisory went out at Dec 10, 3:47 AM CST, 11 hours 27 minutes earlier.
Area forecast discussion, Dec 10, 3:47 AM CST, 11 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
347 AM CST THU DEC 10 2009
.SHORT TERM...TODAY THROUGH SATURDAY NIGHT
MAIN FORECAST CONCERNS THIS PACKAGE...CLOUD/TEMPERATURE TRENDS
THROUGH THE PERIOD...SMALL PRECIP CHANCES BY SAT NIGHT.
DATA ANALYSIS AT 06Z HAD WED/S SFC LOW ALREADY IN SOUTHWEST QUEBEC.
A WEAK TROUGH WAS LOCATED OVER ND AND HIGH PRESSURE WAS CENTERED
OVER OK. CIRCULATION AROUND THE QUEBEC LOW STILL COVERED MN/IA/WI
BUT PRESSURE GRADIENT CONTINUED TO RELAX WITH MOST WINDS IN THE 10-
20MPH RANGE. FLOW ALOFT MORE WESTERLY...WITH A SHORTWAVE MAKING ITS
WAY ACROSS MN/IA. MAIN IMPACTS OF THIS ARE SOME SCT FLURRIES/-SN AND
A DELAY IN THE CLEARING ACROSS PARTS OF MN/WI. ARCTIC AIRMASS
CONTINUES TO SPREAD ACROSS THE AREA ON THE WEST WINDS...WITH TEMPS
NEAR/BELOW ZERO FOR MUCH OF MN/IA/WESTERN WI. WIND CHILLS IN THE 10
BELOW TO 25 BELOW RANGE ACROSS MUCH OF MN/IA/WI EARLY THIS MORNING.
10.00Z NAM/GFS BOTH INITIALIZED SFC PRESSURES ABOUT 2MB TOO HIGH
ACROSS THE NORTH-CENTRAL CONUS...OTHERWISE THEIR INITIALIZATIONS
LOOKED QUITE GOOD. AT THE SYNOPTIC SCALE...SOLUTIONS REASONABLY
SIMILAR FOR TODAY THRU SAT NIGHT. WITH THE SMALLER SCALE DETAILS...
DIFFERENCES APPEAR ALREADY BY LATER TONIGHT AND CONTINUE INTO SAT
NIGHT. MOST OF THESE DIFFERENCES WITH TIMING DETAILS OF WEAK
FEATURES THRU THE WEST/NORTHWEST FLOW ALOFT AND LOWER LEVEL
MOISTURE/TEMP FIELDS...WHICH IS NOT UNEXPECTED IN WEST-NORTHWEST
FLOW ALOFT. DPROG/DT OF 500MB HGTS AT 10.00Z SHOWED NAM/GFS/ECMWF
RUNS OF 09.00Z AND 08.00Z VERIFIED WELL ACROSS NOAM/EASTERN PAC
WITH BETTER CONSISTENCY TO ECMWF. THRU 36HRS MODELS CONVERGING ON A
COMMON SOLUTION AS HGTS RISE OVER THE NORTH-CENTRAL/NORTHEAST CONUS
AND THE FLOW BECOMES MORE WESTERLY. ECMWF MAINTAINS THE BETTER
CONSISTENCY WITH NAM/GFS TRENDING TOWARD IT. FOR 36-84HRS HGTS
CONTINUE TO RISE AS ONE PORTION OF THE EASTERN CAN POLAR VORTEX
RETROGRADE TO NORTHERN ALB/SASKAT AND ONE PIECE PROGRESSES INTO THE
NORTH ATLANTIC. MODEL RUN-TO-RUN CONSISTENCY LESS THEN DESIRABLE BY
60-84HRS...BUT BETWEEN MODEL CONSISTENCY FOR THE ABOVE TRENDS IN THE
60-84HR PERIOD IS QUITE GOOD. RISING HGTS OPEN THE DOOR FOR A MORE
SOUTHERN STREAM SHORTWAVE TO MOVE INTO THE MID/UPPER MS VALLEY BY
84HRS. CHECK OF OBS VS. MODEL DATA AT 06Z SHOWED NAM/GFS REASONABLE
WITH THE SFC MASS FIELDS ACROSS THE CENTRAL CONUS. BOTH WERE TOO
WARM WITH THE SFC TEMPS ACROSS THE PLAINS FROM EASTERN CO TO ND AND
NORTHWEST MN. PER WV IMAGERY...MODELS LOOKED GOOD WITH THE SHORTWAVE
DETAILS ACROSS NOAM. WITH MODELS CONVERGING ON A COMMON SOLUTION...
SIMILAR TO EARLIER ECMWF RUNS...FAVORED THE MODEL/ENSEMBLE
CONSENSUS. GIVEN DIFFERENCES IN THE SMALLER SCALE DETAILS AND THEIR
POTENTIAL IMPACTS ON THE SENSIBLE WEATHER...SHORT-TERM FCST
CONFIDENCE AVERAGE THIS CYCLE.
FOR THE SHORT TERM...WEAK SHORTWAVE OVER MN/IA WILL SLIDE EAST OF
THE AREA THIS MORNING...WITH MOST OF THE FCST AREA TO SEE SOME
SUNSHINE THIS MORNING. FLURRIES OVER THE NORTH/EAST PORTIONS OF THE
FCST AREA WILL COME TO AN END AS WELL. SHORTWAVE OVER SOUTHWEST
SASKAT WILL DROP INTO THE REGION FOR THE AFTERNOON...SPREADING THE
850-700MB MOISTURE/CLOUDS NOW OVER THE WESTERN DAKOTAS TO INTO THE
AREA. PRESSURE GRADIENT OVER THE AREA WILL NOT RELAX MUCH TODAY...
WITH WINDS REMAINING IN THE 10-20MPH RANGE. WIND CHILL ADVISORY
THIS MORNING MARGINAL FOR NORTHEAST PORTION OF THE FCST AREA AS
TEMPS SLOW TO DROP TO AROUND ZERO OR BELOW UNDER THE CLOUDS
REMAINING THERE. WILL LEAVE ADVISORY AS IS THRU 17Z AS EVEN WIND
CHILLS OF 10 TO 20 BELOW ARE AN ABRUPT CHANGE FROM RECENT WEATHER
AND FIRST ARCTIC AIRMASS OF THE SEASON. NEXT WEAK SHORTWAVE RIPPLES
THRU THE FLOW TONIGHT...WITH A LOWER LEVEL THERMODYNAMIC RESPONSE
ALONG THE RATHER TIGHT THERMAL GRADIENT. MDT SHOT OF 850-700MB WARM
ADVECTION AND 275-285K ISENTROPIC LIFT SPREAD ACROSS THE AREA AFTER
MIDNIGHT. SOME DIFFERENCES IN THE MODEL TIMING/MOISTURE DETAILS...
BUT SHOULD BE ENOUGH TO INCREASE THE CLOUDS FOR LATER TONIGHT AND
DID ADD MENTION OF SCT FLURRIES TO GRIDS. THIS FORCING/LIFT EXITS
QUICKLY FRI MORNING. MAY NEED A FLURRY MENTION FOR EARLY FRI
MORNING BUT LEFT THAT OUT FOR NOW. AS HGTS RISE FOR FRI-SAT NIGHT...
LATER NORTHERN STREAM SHORTWAVES TRACK WELL NORTH OF THE AREA. BY
SAT/SAT NIGHT AREA COMES UNDER INFLUENCE OF THE SOUTHERN STREAM
WITH ATTENTION TURNING TO A SHORTWAVE MOVING EAST ACROSS THE CENTRAL
PLAINS AND INTO MID MS VALLEY SAT NIGHT. AREA UNDER RATHER BROAD AND
PERSISTENT LOW LEVEL WARM ADVECTION FOR FRI-SAT NIGHT AS THE HGTS
RISE...THEN AS SFC-700MB TROUGHING DEVELOPS IN THE CENTRAL/NORTHERN
PLAINS. THE WARM ADVECTION STRENGTHENS FRI NIGHT-SAT NIGHT AS THE
PLAINS TROUGHING MOVES EAST. SFC RIDGE AXIS MOVES ACROSS THE AREA
FRI EVENING. WITH LIGHTER WINDS AND THE SNOW COVER...TEMPS SHOULD
DROP QUICKLY DURING THE EVENING...THEN RISE LATER AS GRADIENT
INCREASES AND SOUTHERLY FLOW/WARM ADVECTION SPREADS ACROSS THE AREA.
ADDED A NON-DIURNAL TEMP TREND TO FRI NIGHT. MODELS DIFFER A BIT ON
THE DETAILS...BUT INCREASE OF LOWER LEVEL MOISTURE AHEAD OF THE
PLAINS TROUGH LOOKS TO REMAIN SOUTH OF THE AREA FRI NIGHT/SAT...
THEN SPREADS ACROSS THE AREA SAT NIGHT. WITH THE APPROACH OF THE
SHORTWAVE SAT NIGHT AND SOME DIVERGENCE ALOFT OVER THE LOWER LEVEL
WARM ADVECTION/ISENTROPIC LIFT...ADDED A SMALL -SN CHANCE. MAY YET
NEED TO EVALUATE THIS FOR PRECIP TYPE AS...DEPENDING ON MODEL...
DEPTH OF MOISTURE MAY BE TOO SHALLOW TO GENERATE ICE NUCLEATION IN
THE CLOUD TOPS WITH PRECIP TYPE AS -FZDZ. PLENTY OF TIME TO EVALUATE
THIS AND FOR MODELS TO COVERAGE ON A MORE SIMILAR SOLUTION BY SAT
NIGHT.
WITH THE FRESH...AND DEEP...SNOW COVER...FAVORED COLDER OF NUMERICAL
GUIDANCE HIGHS/LOWS THRU THE PERIOD. ALL GUIDANCE HIGHS LOOK TOO
WARM FOR SAT WITH THE SNOWCOVER AND LOWERED THESE ABOUT A CATEGORY.
.LONG TERM...SUNDAY THROUGH WEDNESDAY
10.00Z GFS/ECMWF/CAN-GEM/UKMET ALL IN RATHER GOOD AGREEMENT WITH THE
SYNOPTIC SCALE DETAIL FOR SUN INTO WED...MUCH BETTER THAN THEIR
09.00Z RUNS. ECMWF OFFERING RATHER GOOD RUN-TO-RUN CONSISTENCY
WITH ITS 09.00Z RUN FOR THE SUN-WED PERIOD. NEARLY ZONAL FLOW ACROSS
THE NORTHERN CONUS SUN RE-AMPLIFIES WITH A STRONGER TROUGH TO MOVE
THRU THE REGION MON NIGHT/TUE. PASSAGE OF THE SFC-700MB LOW/TROUGH
WITH THE MID LEVEL TROUGH BRINGS A -SN CHANCE TO THE AREA SUN INTO
MON...AND THIS ALREADY WELL TRENDED IN THE GRIDS. AFTER A BIT OF A
WARM-UP SUN...ANOTHER ARCTIC AIRMASS APPEARS POISED TO DROP INTO THE
REGION FOR THE FIRST HALF OF NEXT WEEK. DID RAISE LOWS A BIT SUN
NIGHT UNDER CLOUDS AND SOME LOWER LEVEL WARM ADVECTION AHEAD OF THE
TROUGH...OTHERWISE TEMPS FOR SUN-WED APPEAR WELL TRENDED FOR NOW.
&&
.AVIATION...TODAY AND TONIGHT
WINDS WERE SLOWLY DIMINISHING AT THE TAF SITES AS THE LOW PRESSURE
SYSTEM CONTINUES TO MOVE AWAY FROM THE AREA. MEANWHILE...WATER VAPOR
IMAGERY SHOWS WEAK SHORTWAVE SPINNING ACROSS MINNESOTA. THIS HAS
PRODUCED A FEW FLURRIES FROM EASTERN MINNESOTA INTO WESTERN
WISCONSIN. FURTHER WEST SKIES WERE BEGINNING CLEAR ACROSS WESTERN
MINNESOTA.
WEAK WAVE WILL MOVE EAST OF THE AREA LATER THIS MORNING ENDING ANY
THREAT OF FLURRIES. MODELS INDICATING CLEARING SKIES AROUND 12Z-13Z
THIS MORNING. SOME POCKETS OF IFR CEILINGS POSSIBLE AHEAD OF THE
WAVE...BUT ONCE WAVE PASSES VFR CEILINGS AND EVENTUALLY ONLY A
SCATTERED 5K FOOT DECK EXPECTED AT BOTH TAF SITES THROUGH THE
PERIOD. WINDS WILL GENERALLY BE IN THE 10 TO 15 KNOT RANGE COMING
AROUND SLOWLY TO THE SOUTHWEST.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY UNTIL 11 AM CST THIS MORNING FOR
WIZ017-WIZ029-WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-
WIZ043-WIZ044-WIZ053-WIZ054-WIZ055-WIZ061.
MN...WIND CHILL ADVISORY UNTIL 11 AM CST THIS MORNING FOR
MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.
IA...WIND CHILL ADVISORY UNTIL 11 AM CST THIS MORNING FOR
IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&
SHORT/LONG TERM...RRS
AVIATION..........RABERDINGHazardous weather outlook, Dec 10, 11:37 AM CST, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1137 AM CST THU DEC 10 2009 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-111200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU- LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINNESHIEK-WINONA- 1137 AM CST THU DEC 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT WIND CHILL VALUES OF 5 TO 20 BELOW ZERO WILL BE COMMON THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIND CHILLS OF 15 TO 25 BELOW WILL BE COMMON FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. DTJ
Nearby
Wind Chill Advisories in Wisconsin, 2009Every wind chill advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.